# SDR MASA2017072512490

- Difficulty date: July 25, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N88310
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000427
- Aircraft time: 7,185 hours, 4,201 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIREST OFFICER`S FLASHLIGHT INOPERATIVE.  REPLACED THE BATTERY.
